# SDR ASAA2015051411745

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,249 hours, 9,826 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TAKE OFF, NOTICED THE NR 2 ENGINE ANTI ICE BLUE LIGHT FLICKER DIM BLUE, CYCLED THE SWITCH ON AND OFF AND THE LIGHTS AND VALVES REACTED NORMALLY.  WHEN THRUST LEVERS WENT TO IDLE ON DESCENT THE LIGHT WENT OUT, NO FLICKERING. ACFT GROUNDED. VERIFIED CONNECTOR TIGHT ON VALVE. PERFORMED ENGINE COWL ANTI-ICING OPS TEST REF AMM 30-21-00-710-801, NO HISTORY LAST 60 DAYS, OPS CHECK NORMAL.
